# SDR SWAA2013021912755

- Difficulty date: February 12, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6548688
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AFT CUT OUT OF MLG LEFT SIDE.  REPLACED ANGLE LOCATED AFT CUTOUT OF MLG LEFT SIDE IAW B737-300 SRM 51-1-02 ITEM 8 AND INSTALLED FASTENERS IAW B737-300 SRM 51-40-02 AND DWG 65-48688.
